×

zbMATH — the first resource for mathematics

Characters and inner forms of a quasi-split group over R. (English) Zbl 0431.22011

MSC:
22E30 Analysis on real and complex Lie groups
43A80 Analysis on other specific Lie groups
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J. Arthur : ” Harmonic analysis of the Schwartz space on a reductive Lie group II .” Unpublished manuscript.
[2] A. Borel and J. Tits : Groupes reductifs , Inst. Hautes Études Sci. Publ. Math., 27 (1965) 55-152. · Zbl 0145.17402 · doi:10.1007/BF02684375 · numdam:PMIHES_1965__27__55_0 · eudml:103858
[3] P. Gérardin : Construction de séries discrètes p-adiques . Lecture Notes in Mathematics 462. Springer, Berlin etc. (1975). · Zbl 0302.22002 · doi:10.1007/BFb0082161
[4] Harish-Chandra : Discrete series for semisimple Lie groups I , Acta Math., 113 (1965) 241-318. · Zbl 0152.13402 · doi:10.1007/BF02391779
[5] Harish-Chandra : Discrete series for semisimple Lie groups II , Acta Math., 116 (1966) 1-111. · Zbl 0199.20102 · doi:10.1007/BF02392813
[6] Harish-Chandra : Harmonic analysis on real reductive groups I , J. Funct. Analysis, 19 (1975) 104-204. · Zbl 0315.43002 · doi:10.1016/0022-1236(75)90034-8
[7] Harish-Chandra : Harmonic analysis on real reductive groups II , Inventiones Math., 36 (1976) 1-55. · Zbl 0341.43010 · doi:10.1007/BF01390004 · eudml:142413
[8] Harish-Chandra : Harmonic analysis on real reductive groups III , Annals of Math., 104 (1976) 117-201. · Zbl 0331.22007 · doi:10.2307/1971058
[9] H. Hecht and W. Schmid : A proof of Blattner’s conjecture , Inventiones Math., 31 (1975) 129-154. · Zbl 0319.22012 · doi:10.1007/BF01404112 · eudml:142358
[10] T. Hirai : Explicit form of the characters of discrete series representations of semisimple Lie groups , Proc. Sympos. Pure Math., Amer. Math. Soc., 26 (1973) 281-288. · Zbl 0287.22013
[11] R. Howe : Representation theory for division algebras over local fields (tamely ramified case) , Bull. Amer. Math. Soc., 77 (1971) 1063-1066. · Zbl 0223.22009 · doi:10.1090/S0002-9904-1971-12867-7
[12] H. Jacquet and R. Langlands : Automorphic forms on GL(2) . Lecture Notes in Mathematics 114, Springer, Berlin etc. (1970). · Zbl 0236.12010 · doi:10.1007/BFb0058988
[13] A. Knapp : Commutativity of intertwining operators II , Bull. Amer. Math. Soc., 82 (1976) 271-273. · Zbl 0333.22006 · doi:10.1090/S0002-9904-1976-14019-0
[14] A. Knapp and G. Zuckerman : ” Classification theorems for representations of semisimple Lie groups .” Lecture Notes in Mathematics 587, Springer (1977) 138-159. · Zbl 0353.22011
[15] A. Knapp and G. Zuckerman : ”Classification of irreducible tempered representations of semisimple Lie groups.” Proc . Nat. Acad. Sci. U.S.A., 73 (1976) 2178-2180. · Zbl 0329.22013 · doi:10.1073/pnas.73.7.2178
[16] . G. Köthe : Topologische lineare Räume 1 . Springer, Berlin etc. (1960). · Zbl 0093.11901
[17] R. Langlands : ”Problems in the theory of automorphic forms,” Lectures in modern analysis and applications III. Lecture Notes in Mathematics 170 , Springer, Berlin etc. (1970). · Zbl 0225.14022 · doi:10.1007/BFb0079065
[18] R. Langlands : ” On the classification of irreducible representations of real algebraic groups .” Unpublished manuscript. · Zbl 0741.22009
[19] R. Langlands : ” Stable conjugacy: definitions and lemmas .” (To appear in Can. J. Math.). · Zbl 0421.12013 · doi:10.4153/CJM-1979-069-2
[20] J.-P. Labesse and R. Langlands : ” L-indistinguishability for SL(2) .” (To appear in Can. J. Math.). · Zbl 0421.12014 · doi:10.4153/CJM-1979-070-3
[21] I. Satake : Classification theory of semisimple algebraic groups , Lecture Notes in Pure and Applied Mathematics 3, Marcel Dekker, (1971). · Zbl 0226.20037
[22] W. Schmid : Some properties of square-integrable representations of semisimple Lie groups , Annals of Math., 102 (1975) 535-564. · Zbl 0347.22011 · doi:10.2307/1971043
[23] D. Shelstad : ” Some character relations for real reductive algebraic groups .” Unpublished PhD. thesis, Yale University (1974).
[24] B. Speh and D. Vogan : ” Reductibility of generalized principal series representations .” (To appear). · Zbl 0457.22011 · doi:10.1007/BF02414191
[25] V. Varadarajan : The theory of characters and the discrete series for semisimple Lie groups , Proc. Sympos. Pure Math., Amer. Math. Soc., 26 (1973) 45-100. · Zbl 0295.22014
[26] G. Warner : Harmonic analysis on semisimple Lie groups, two volumes . Springer, Berlin etc. (1972).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.